# SDR DL733010203

- Difficulty date: February 6, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N307WA
- Make and model: Boeing 737347
- Aircraft serial: 23440
- Aircraft time: 42,156 hours, 29,290 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 654583340
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKS WERE FOUND IN THE FS 178 BULKHEAD AT WL 207, RBL AND LBL 25.  THE WEBS WERE REPLACED PER S/B 737-53A1173 AT  CV.
